Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Nonlinear deflection of a thin elastic sheet on a liquid foundation


Author: Chang Yi Wang
Journal: Quart. Appl. Math. 41 (1984), 433-442
MSC: Primary 73J06
DOI: https://doi.org/10.1090/qam/724054
MathSciNet review: 724054
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A thin infinite elastic sheet lies on the surface of a liquid. The nonlinear deflection due to a concentrated load is studied by both analytical and numerical methods.


References [Enhancements On Off] (What's this?)

  • [1] M. Hetenyi, Beams on elastic foundations, Univ. of Michigan Press, Ann Arbor, Mich., 1946
  • [2] S. Timoshenko, Strength of materials, Part II, 3rd ed., Van Nostrand, New York, 1956

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73J06

Retrieve articles in all journals with MSC: 73J06


Additional Information

DOI: https://doi.org/10.1090/qam/724054
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society